Citation: Tristan. "Jumping In Too Quickly: An Experience with Escitalopram, Diazepam & Oxycodone (exp50367)". Erowid.org. Jan 21, 2018. erowid.org/exp/50367
||Pharms - Escitalopram
||(pill / tablet)
||Pharms - Diazepam
||(pill / tablet)
||(pill / tablet)
At the start of my day, I took my daily dose of Lexapro at 20 mg as per usual. I then ventured to school, in which a friend approached me with some pills. I checked out what they were, and after some quick research decided I'd have some fun.
+0.00 At the start, I ingested 40mg of Diazepam, and 30 mg of Oxycodone. I then went to class.
+0.45 Even after my class ended I feel no adverse affects other than a rather strange amount of stomach gas. I continue to my next class.
+1.30 I sit through another entire class with no effects that I notice, yet this gas in my stomach is getting rather uncomfortable. I start to get nervous that maybe the pills were falsely marked by someone trying to make a bit of money.
+2.00 While sitting in my third class, my back and nose start to get REALLY itchy, almost to the point of unbearable.
+2.30 I itch my way through another half an hour of nothing, when I start to notice a SERIOUS change in my body temperature. My entire body starts to feel very warm, and almost tingly. Yet, not enough so to be enjoyable amongst the tiching.
+3.00 About 3 hours in, I start to feel VERY sluggish, and I pack up my ski gear for a night of snowboarding with Ski Club at school. We board the bus, and head out to our destination.
+3.20 After about 20 minutes of bus ride, I start to feel like maybe I shouldn't have taken the medicine. I feel VERY anxious, yet my body is too sluggish to react. I start to panic. I invariably decide to drone out my thoughts with music. While listening to the music, I seriously start to daze out, and I feel as if I am no longer part of reality. My world kind of slows to a halt.
+4.00 I start to snap out of my daze, because the itching had commenced again. The itching is almost irrationally horrible. My nose begins to itch so badly, I scratch it until it bleeds. After I got the bleeding to stop, I fall back into a daze, in which to my knowledge, I may have even lost consciousness, I have no memory of the rest of the bus ride.
+5.00 As we reach our destination, I am stirred by a class mate, and he asks me if I feel alright. I lie to him with a nod of my head. My body at this point itches so horrendously, I almost feel sickened by it. And the itching jumps back an forth from my nose to my back to my inner thighs. I unpack my gear, walk to the slope. I am quite drowsy, and feel quite ill. My stomach has turned for unknown reasons.
+6.00 After snowboarding for about an hour, I no longer feel all that clouded or dazed, yet my body is still quite itchy. I enjoy myself for the rest of the night and go home.
+10.00 When I returned home, I layed down to bed, feeling alright, my stomach is mildly turned, but otherwise I feel alright. Yet, the itching continues to plague me until sleep finally overcomes me, after about 10 1/2 hours of this experience.
I have no idea, if this reaction was due to my Lexapro, seeing as most of my friends were alright.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.